# SDR DALA2019112516891

- Difficulty date: November 16, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMP SHEAR TIE IS CORRODED AT STA 1197+132, S37R - S38R. CORRISION OUT OF LIMITS. SHEAR TIE REPLACED. (LP 1369345)
